Smooth Fréchet globalizations of Harish-Chandra modules
- 238 Downloads
We give an alternative proof of the Casselman-Wallach globalization theorem. The approach is based on lower bounds for matrix coefficients on a reductive group.
KeywordsTopological Vector Space Eisenstein Series Smooth Vector Discrete Series Sobolev Norm
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- J. Bernstein, Analytic continuation of generalized functions with respect to a parameter, Funkcional’nyi Analiz i ego Priloženija 6 (1972), 26–40.Google Scholar
- W. Schmid, Boundary value problems for group invariant differential equations, in The Mathematical Heritage of Élie Cartan (Lyon, 1984), Astérisque Numéro Hors Série, (1985), 311–321.Google Scholar
© Hebrew University Magnes Press 2014